Translator Disclaimer
2006 Another proof of the global F-regularity of Schubert varieties
Mitsuyasu Hashimoto
Tohoku Math. J. (2) 58(3): 323-328 (2006). DOI: 10.2748/tmj/1163775133

Abstract

Recently, Lauritzen, Raben-Pedersen and Thomsen proved that Schubert varieties are globally $F$-regular. We give another proof simpler than the original one.

Citation

Download Citation

Mitsuyasu Hashimoto. "Another proof of the global F-regularity of Schubert varieties." Tohoku Math. J. (2) 58 (3) 323 - 328, 2006. https://doi.org/10.2748/tmj/1163775133

Information

Published: 2006
First available in Project Euclid: 17 November 2006

zbMATH: 1112.14057
MathSciNet: MR2273273
Digital Object Identifier: 10.2748/tmj/1163775133

Subjects:
Primary: 14M15
Secondary: 13A35

Rights: Copyright © 2006 Tohoku University

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.58 • No. 3 • 2006
Back to Top